Bulletin of the American Mathematical Society

On Čebyšev subspaces and unconditional bases in Banach spaces

J. R. Retherford

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 2 (1967), 238-241.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528787

Mathematical Reviews number (MathSciNet)
MR0208342

Zentralblatt MATH identifier
0148.37103

Citation

Retherford, J. R. On Čebyšev subspaces and unconditional bases in Banach spaces. Bull. Amer. Math. Soc. 73 (1967), no. 2, 238--241. https://projecteuclid.org/euclid.bams/1183528787


Export citation

References

  • 1. C. Bessaga and A. Pełczynski, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164.
  • 2. M. M. Day, Normed linear spaces, Springer, Berlin, 1962.
  • 3. I. M. Gelfand, Remark on the work of N. K. Bari, "Biorthogonal systems and bases in Hilbert space," Moskov. Gos. Univ. Učen. Zap. 148, Mathematika 4 (1951), 224-225 (Russian).
  • 4. M. M. Grimblyum, On the representation of a space of type B in the form of a direct sum of subspaces, Dokl. Akad. Nauk. SSSR 70 (1950), 749-752 (Russian).
  • 5. V. Istratescu, Über die Banachräume mit Zahlbarer Basis. I, Rev. Math. Pures Appl. 7 (1962), 481-482.
  • 6. C. W. McArthur and J. R. Retherford, Some applications of an inequality in locally convex spaces, Trans. Amer. Math. Soc. (to appear).
  • 7. V. N. Nikol'skiĭ, Best approximation and basis in Fréchet spaces, Dokl. Akad. Nauk. SSSR 59 (1948), 639-692 (Russian).
  • 8. V. N. Nikol'skiĭ, Some questions of best approximation in function spaces, Učen. Zap. Kalininsk. State Ped. Inst. 16 (1953), 119-160 (Russian).
  • 9. R. R. Phelps, Čebyšev subspaces of finite codimension in C(X), Pacific J. Math. 13(1963), 647-655.
  • 10. I. Singer, On a theorem of I. M. Gelfand, Uspehi Mat. Nauk. 17 (1962), no. 1 (103), 169-176 (Russian).
  • 11. I. Singer, Baze in spatii Banach. III, Studii şi Cercetari Maternatice 15 (1964), 675-679.
  • 12. B. E. Veic, Some stability properties of bases, Dokl. Akad. Nauk SSSR 158 (1964), 13-16 = Soviet Math. Dokl. 5 (1964), 1141-1144.